MathSciNet Relay Station
MathSciNet bibliographic data
MR2511066 (2010c:65134) 65M06 (76M25 76W05 76X05 78A35)
Degond, P.; Deluzet, F.; Sangam, A.; Vignal, M.-H. An asymptotic preserving scheme for the Euler equations in a strong magnetic field. J. Comput. Phys. 228 (2009), no. 10, 3540–3558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement